I m HIV positive with CD4 as 471 and VIRAL LOAD as 6.5 lakhs copies/ml one month back. Recently started ART med,TLE salt in one pill.. Tenofovir in TDF form 300mg.. Lamivudine 300mg.. Efavirenz 600 mg
Although i had only 12 doses till yet, however i m observing a new health issue every alternate day.. Undiagnosed viral fever ranging 99 - 101 F daily evening, skin rashes all over body with palm and foot itching, (controlled a bit by taking citrazine or avil salt), severe right bottom side pain near liver at front as well as back side (chest x ray ok) , pin point pain at few points on hands, wt loss 2 kg, extreme fatigue. As per blood report, Raised ESR to 55, raised GLOBULIN to 5.5, raised Lactate dehydrogenase serum to 191, raised electrolyte serum CHLORIDE to 108.6.
Also, few components like electrolyte SODIUM reduced to 134.5 and albumin to globulin ratio decreased to 0.7 my previous diagnosis r vit D < 3, very low, heart-MVP , kidney stone 5 mm. Plz suggest me if i should continue TLE or not.. if i stop, what combination should i start. Also, plz let me know name of any blood test to rule out CANCER break through, if any, at early stage.. As i hv read HIV weakened immune system may lead to CANCER. Also, if u can provide me name of few HIV specialist doctor in INDIA or any going research programme who can help me in getting best treatmnt, i will b highly thankful to u. Plz save my life.
You need to be assessed by a local HIV specialist (suggest contacting a local HIV/AIDS service organization to find out who they recommend in your area). The first weeks on TLE often can be a challenge due to side effects mostly from the efavirenz which may be dosed to high in that fixed dose combination. A clinical assessment to determine if you have some other non-related health problem is recommended. If it appears that your symptoms are most likely related to your HIV medications than a trial on alternative regimen is recommended (often nevirapine or a boosted protease inhibitor might be considered depending on the availability in your area). KH